I've been taking adipex for two months and in the past few weeks I started having bad left shoulder pain! My eating has decreased since taking the diet pill and worried my potassium is getting low for drinking some much water and hard workouts! Should I see my doctor?
All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most common side effects persist or become bothersome when using Adipex-P:
Exaggerated sense of well being; headache; overstimulation; restlessness; Could be the cause of your shoulder pain. Loss of potassium may cause muscular weakness & muscle cramps, it could also cause Hyporeflexia is the condition of below normal or absent reflexes, Hyporeflexia is the condition of below normal or absent reflexes, which could be the cause of your shoulder pain.
It is recommended to seek medical attention at the soonest possible convenience, with best wished & safe recovery!
- Adipex-P Information for Consumers
- Adipex-P Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adipex-P (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Adipex-P - So today is going to be my first day taking adipex. Im 25 and had a baby 9 months ago and
Posted 22 Oct 2010 • 1 answer
Posted 10 Jan 2015 • 1 answer
Posted 2 Apr 2015 • 1 answer
Posted 14 Jun 2015 • 1 answer
Adipex-P - I began taking Apidex 12 days ago and was noticing a lititle weight loss initially. Total
Posted 25 Jun 2016 • 0 answers